# SDR 07FDEA03698

- Difficulty date: September 13, 2007
- Submitted: September 13, 2007
- Operation: Air carrier
- Aircraft: N815FD
- Make and model: Airbus A310-324
- Aircraft serial: 638
- Aircraft time: 29,280 hours, 8,574 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: A55177801200
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION PITS ON TOP FWD SKIN OF THS LT REMAINING THICKNESS IS WITHIN LIMITS GIVEN IN SRM BUT MAXIMUM AFFECTED SURFACE AREAS ARE >400 MMXMM AND THEREFORE ARE OUT OF LIMIT AS PER SRM 55-10-00/CONFIG 2/TB 101(PIT AREAS BETWEEN 200 AND 1500 MMXMM) REWORK AREAS DOCUMENTED AND APPROVED PER EA 6-5510-92156 AND RAS/CASA/4264/2005 ISSUE A.
